# SDR TRAX200600229

- Difficulty date: May 17, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 11,380 hours, 9,591 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Clip
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B CLIP CRACKED AT F.S. 484.  REMOVED CRACKED CLIP AT RT  I/ B BS 484 FABRICATED NEW SERVICEABLE CLIP USING .063 2024-T3 PO 3580. ALODINED, PRIMED AND PAINTED IAW CRJ SRM 51-21-11 AND 51-25-00, INSTALLED CLIP ALL WORK DONE IAW REO 601R-53-41-059.(CLOSED)
